RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 1(319), Pages 3–60 (Mi umn8)  

This article is cited in 10 scientific papers (total in 11 papers)

General gamma functions, exponentials, and hypergeometric functions

I. M. Gel'fand, M. I. Graeva, V. S. Retakha

a Scientific Research Institute for System Studies of RAS

DOI: https://doi.org/10.4213/rm8

Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:1, 1–55

Bibliographic databases:

UDC: 517.43+517.58
MSC: 33B15, 33D05
Received: 27.08.1997

Citation: I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General gamma functions, exponentials, and hypergeometric functions”, Uspekhi Mat. Nauk, 53:1(319) (1998), 3–60; Russian Math. Surveys, 53:1 (1998), 1–55

Citation in format AMSBIB
\Bibitem{GelGraRet98}
\by I.~M.~Gel'fand, M.~I.~Graev, V.~S.~Retakh
\paper General gamma functions, exponentials, and hypergeometric functions
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 1(319)
\pages 3--60
\mathnet{http://mi.mathnet.ru/umn8}
\crossref{https://doi.org/10.4213/rm8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618226}
\zmath{https://zbmath.org/?q=an:0919.33015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53....1G}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 1
\pages 1--55
\crossref{https://doi.org/10.1070/RM1998v053n01ABEH000008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075002400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040716002}


Linking options:
  • http://mi.mathnet.ru/eng/umn8
  • https://doi.org/10.4213/rm8
  • http://mi.mathnet.ru/eng/umn/v53/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, M. I. Graev, “$\mathscr N$-functions and their relationship with solutions of general hypergeometric systems and $GG$-systems”, Russian Math. Surveys, 56:4 (2001), 615–647  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Gelfand I.M., Graev M.I., “Hypergeometric functions over finite fields”, Dokl. Math., 64:3 (2001), 402–406  mathscinet  zmath  isi  elib
    3. Novaes M., Hornos J.E.M., Bernardes E.S., “Harmonic functions of $\mathrm{su}_q(2)$ for $q\in\mathbb R$ and $q\to S^1$”, J. Phys. A, 36:24 (2003), 6733–6750  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Nishizawa M., “$U_{r,s}(\mathfrak{gl}_4)$-symmetry for $(r,s)$-hypergeometric series”, J. Comput. Appl. Math., 160:1-2 (2003), 233–239  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. G. M. Gubreev, “Regular Mittag-Leffler Kernels and Volterra Operators”, Funct. Anal. Appl., 38:4 (2004), 305–308  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. G. M. Gubreev, “Regular Mittag-Leffler kernels and spectral decomposition of a class of non-selfadjoint operators”, Izv. Math., 69:1 (2005), 15–57  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Marchiolli M.A., “On the $q$-deformed coherent states of a generalized $f$-oscillator”, Phys. Scr., 73:1 (2006), 62–72  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    8. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Marchiolli M.A., Ruzzi M., Galetti D., “Algebraic properties of Rogers-Szegő functions. I. Applications in quantum optics”, J Phys A Math Theor, 42:37 (2009), 375206, 24 pp.  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Szabo R.J., Tierz M., “Chern–Simons matrix models, two-dimensional Yang–Mills theory and the Sutherland model”, J. Phys. A, 43:26 (2010), 265401, 16 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    11. Kim V.E., Napalkov V.V., “Linear Chaotic Systems in Generalized Fock-Bargmann Spaces”, Doklady Mathematics, 83:3 (2011), 384–385  crossref  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:961
    Full text:487
    References:58
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020